# SDR CA121212006

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 17,165 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER CABLES FOUND FRAYED AND STRETCHED, CABLE 0400107-49 FOUND FRAYED IN MIDDLE OF ITS CABLE RUN. CABLE 0400107-50 FOUND FRAYED AT AFT MOST PULLEY BOTH CABLES REPLACED NEW, ALONG WITH ASSOCATED PULLEYS, RETURN SPRINGS AND ATTACHING HARDWARE.
